# SDR SWAA970950

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N71SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22358
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: MS253831
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND GEAR LEVER RAISED, WARNING HORN SOUNDED AND ALL THREE GEAR RED LIGHTS ILLUMINATED.  GEAR CYCLED DOWN AND RECEIVED ALL GREEN LIGHTS.  AIRCRAFT RETURNED TO HOU AND MADE AN UNEVENTFUL LANDING.  REPLACED CONTROL LEVER POSITION SWITCH, AND PERFORMED GEAR RETRACTION TEST OK PER BOEING M/M.
